apl. Prof. Dr. Martin Gugat


Lehrstuhl für Angewandte Mathematik
Naturwissenschaftliche Fakultät

Project lead

(TRR 154: Mathematical Modelling, Simulation and Optimisation Using the Example of Gas Networks):
TRR 154: Admissible Robust nodal control (C03)
apl. Prof. Dr. Martin Gugat

(SPP 1253: Optimierung mit partiellen Differentialgleichungen):
Control of System Dynamics in Gas and Water Networks
apl. Prof. Dr. Martin Gugat
(01/07/2009 - 30/07/2012)

Publications (Download BibTeX)

Go to first page Go to previous page 2 of 9 Go to next page Go to last page

Leugering, G., Gugat, M., & Wang, K. (2017). NEUMANN BOUNDARY FEEDBACK STABILIZATION FOR A NONLINEAR WAVE EQUATION: A STRICT H-2-LYAPUNOV FUNCTION. Mathematical Control and Related Fields, 7(3), 419-448. https://dx.doi.org/10.3934/mcrf.2017015
Gugat, M., & Ulbrich, S. (2017). The isothermal Euler equations for ideal gas with source term: Product solutions, flow reversal and no blow up. Journal of Mathematical Analysis and Applications, 454(1), 439–452. https://dx.doi.org/10.1016/j.jmaa.2017.04.064
Gugat, M. (2016). Exact Boundary Controllability for Free Traffic Flow with Lipschitz Continuous State. Mathematical Problems in Engineering, 2016, 11. https://dx.doi.org/10.1155/2016/2743251
Gugat, M., & ZuaZua, E. (2016). Exact penalization of terminal constraints for optimal control problems. Optimal Control Applications & Methods, 37(3). https://dx.doi.org/10.1002/oca.2238
Gugat, M., Wintergerst, D., & Schultz, R. (2016). Networks of pipelines for gas with nonconstant compressibility factor: stationary states. Computational and Applied Mathematics. https://dx.doi.org/10.1007/s40314-016-0383-z
Gugat, M., Trelat, E., & ZuaZua, E. (2016). Optimal Neumann control for the 1D wave equation: Finite horizon, infinite horizon, boundary tracking terms and the turnpike property. Systems & Control Letters, 90, 61-70. https://dx.doi.org/10.1016/j.sysconle.2016.02.001
Gugat, M., Keimer, A., Leugering, G., & Wang, Z. (2015). ANALYSIS OF A SYSTEM OF NONLOCAL CONSERVATION LAWS FOR MULTI-COMMODITY FLOW ON NETWORKS. Networks and Heterogeneous Media, 10(4), 749-785. https://dx.doi.org/10.3934/nhm.2015.10.749
Gugat, M., & Tröltzsch, F. (2015). Boundary feedback stabilization of the Schlögl system. Automatica, 51, 192-199. https://dx.doi.org/10.1016/j.automatica.2014.10.106
Gugat, M. (2015). EXPONENTIAL STABILIZATION OF THE WAVE EQUATION BY DIRICHLET INTEGRAL FEEDBACK. SIAM Journal on Control and Optimization, 53(1), 526-546. https://dx.doi.org/10.1137/140977023
Gugat, M. (2015). Optimal Boundary Control and Boundary Stabilization of Hyperbolic Systems. Basel: Birkhäuser.

Last updated on 2017-31-05 at 16:55